Metrics

From
Some New Integral Inequalities for n-times Differentiable s-Convex Functions in the First Sense by Mahir Kadakal, Huriye Kadakal and İmdat İşcan Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68 doi:10.12691/tjant-5-2-4
Views
5067
Html 4517
Abstract 550
19 February 2017 (publication date) through 21 September 2019 *
13.12 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2053
PDF665
Epub483
XML612
PPT0
Figures155
Tables138
Export: 1520
RIS419
BibTex542
Endnote559
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com